# SDR FDEA202305130901

- Difficulty date: May 13, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON M/D FLOOR SUPPORT BTW   FR 14A~16A, -Y1456 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F 53-12-15-201,CONFIG-2,PARA.5.G,FIG.207,PAGE 239~244,THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY B REPAIR. "MAJOR REPAIR"
